Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

Orthogonal Projections and the Perturbation of the Eigenvalues of Singular Pencils

Orthogonal Projections and the Perturbation of the Eigenvalues of Singular Pencils

Year:    1983

Journal of Computational Mathematics, Vol. 1 (1983), Iss. 1 : pp. 63–74

Abstract

In this paper we obtain a Hoffman-Wielandt type theorem and a Bauer-Fike type theorem for singular pencils of matrics. These results delineate the relations between the perturbation of the eigenvalues of a singular diagonalizable pencil AλB and the variation of the orthogonal projection onto the column space R(AHBH).

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/1983-JCM-9682

Journal of Computational Mathematics, Vol. 1 (1983), Iss. 1 : pp. 63–74

Published online:    1983-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    12

Keywords: